Gröbner bases for the polynomial ring with infinite variables and their applications

Kei ichiro Iima, Yuji Yoshino

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

We develop the theory of Gröbner bases for ideals in a polynomial ring with countably infinite variables over a field. As an application we reconstruct some of the one-to-one correspondences among various sets of partitions by using the division algorithm.

Original languageEnglish
Pages (from-to)3424-3437
Number of pages14
JournalCommunications in Algebra
Volume37
Issue number10
DOIs
Publication statusPublished - Oct 1 2009

Keywords

  • Gröbner bases
  • Schur functional equation

ASJC Scopus subject areas

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'Gröbner bases for the polynomial ring with infinite variables and their applications'. Together they form a unique fingerprint.

Cite this